# SDR UALA2012010300055

- Difficulty date: December 28, 2011
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 85,411 hours, 9,576 cycles
- Engine: Pwa PW4056
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Condition: Leaking
- Location: Fuel Dist
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE FUEL LEAK FROM INSIDE ENGINE SEEPING FROM BOTTOM OF CASE SEAM FROM BELOW HIGH PRESSURE TURBINE.  NOTED AFTER PROLONGED GROUND TIME DURING 'A' CHECK. REPLACED FUEL DISTRIBUTION VALVE PER MM. IDLE RUN AND LEAKS CHECKED OK.
